Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr

Posted by Pete27 on July 9, 2003, at 6:36:13

In reply to Re: effexor xr Pete27, posted by CherC68 on July 6, 2003, at 21:31:26

Thanks Cher and to everybody who shared experience with me. I tried to contact my psyhiatrist this days but she is on apparently on vacation. The anger has faded away but now have other simptoms. Fell very week and hardly concentrate. Also a bit confused and have high heartbeat. But still telling myself that this are just the withdrawal simptoms allthou I fell I should take some medicine to stabilise me, but not effexor. A realy hate this ups and downs and they just appear. I am afraid to go to psihyatrist again cause I guess I'll get another medicine again. But I want to have clear head, my head. Does anybody have any idea what should I do to stabilise my self withot medicine?
Thanks again and I'll be happy to hear any suggestions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pete27 thread:104118
URL: http://www.dr-bob.org/babble/20030708/msgs/240254.html